# SDR ASAA2014080308747

- Difficulty date: August 3, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 21,195 hours, 6,355 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DATALINK FULL MESSAGE APPEARED.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE, OPS NORMAL.
